# SDR UPS07449059

- Difficulty date: January 11, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2177
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT OF BULK CARGO COMPT, FX STRINGER FOUND CRACK AT BS 2177 S46R AS MARKED, CRACK LENGTH 2".  FX BS 2150 TO BS 2185 STR 46R STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
